# SDR AALA20130321020

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 62,629 hours, 32,156 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS FROM ROW 21 AND AFT PLUS AFT CEILING EMERGENCY LIGHTS ARE INOPERATIVE.  REMOVED WIRE L788A016 FROM PIN 7 ON BATTERY PACK B5-103, CAPPED AND STOWED.  INSTALLED JUMPER WIRE FROM PIN 7 ON B5-103 BATTERY PACK TO PIN 7 ON BATTERY PACK B5-104 PER FEA AUTHORIZATION 15154.  OPS CHECK NORMAL.
